# SDR IPXA2017070819070

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 15,622 hours, 9,610 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: SN24Z
- Condition: Unsecure
- Location: Ths Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, THS ACTUATOR BALLSCREW RH ATTACH POINT BEARING CAME OUT, BEARING AND HARDWARE FOUND LYING BELOW THS ACTUATORINSTALL NEW BEARING ON BOTH LH AND RH SIDE ALONG WITH NEW HARDWARE
